# SDR ASOA201001629

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS CORROSION AT FS 310 AND BETWEEN STR 27 AND 26L.  REMOVED COATINGS AND CORROSION IAW SRM 51-21-00-001-A01.  BLENDED CORRODED AREAS IAW SRM 51-21-00-001-A01.   PERFORMED UT THICKNESS MEASUREMENT ON BLEND AREA IAW MAC NDT INSP PROCEDURE UT-3 MINIMUN MATERIAL REMAINING IS .048".  APPLIED A023 FINISH TO AREA BETWEEN STR 26L & 26R AT FS 310 ON FRAME FLANGE REF SRM 51-21-16-001-001-A01.
